# SDR DALA1305491708

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 48,882 hours, 11,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT ROWS 17-20R AND 23-24R AND  26R ARE INOPERATIVE. MX REPLACED FAULTY HARNESS AT SEAT 23, 24, AND 26R.  OPS NORMAL.  FOUND GROUND MISSING GD357-DC CONTACTED ENG REP AND INSTALL TEM REPAIR IAW ERA 512020-14.
